# SDR SWAA2024101446470

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 25,706 hours, 12,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M01672 BATTERY PACK ONLY LASTED FOR 3 MINUTES; EVEN AFTER DEEP CYCLE.<[01] REMOVED AND REPLACED M01672 CHARGER ASSY AND BATTERY PACK REF AMM 33-51-06.
